Title Taxonomic studies on the genus Formica L. of China (Hymenoptera: Formicidae). [In Chinese.].
Pagination 1-8
Year 1990
Date 1990-02
Type Article reference
Bolton key Wu J. 1990
Journal Forest Research
Series/volume/issue 3
PDF link PDF
Taxa originally described in this reference (including combinations)
Note: taxa described in nested references of this reference are not included here.
Taxon Authorship Rank Status
Formica beijingensis Wu, 1990 2, 5 (in key), figs. 1, 15 Species Synonym Original combination
Formica wongi Wu, 1990 2, 5 (in key), figs. 10, 18 Species Synonym Original combination